Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Cysts Following Rebif Injections

Cysts Following Rebif Injections

When I was first diagnosed in 2007, my neuro put me on Rebif. I know that that over time it "toughened" up my skin at the injection sites (bicep, stomach, hips and thigh). I have been on Tysabri infusions for about 3 years now, but just this week I discovered a bump or cyst on my hip in the general area of my injections. It appears to be marble size and is not painful but, of course my imagination begins to run wild and I fear the worst. Has anyone else out there experienced anything like this… read more

posted March 9, 2019 (edited)
A MyMSTeam Member

Thank you, I will do that soon.

posted March 10, 2019
A MyMSTeam Member

It just may be scar tissue..but go have it checked!

posted March 10, 2019
A MyMSTeam Member

I agree with Andrea, your Injectable DMD may be your cause. Tysabri is IV, one Stick depending on the Nurse & your vein Access.

I would recommend you ask your Primary Care Doctor. They might send you to a Dermatologist to rule out any other possible causes.

posted March 10, 2019
A MyMSTeam Member

Thank you, Andrea. I appreciate your response.

posted March 10, 2019
A MyMSTeam Member

I was on copaxone for several years at first. I stopped because the injection sites got to be so painful and lumpy. And God forbid you stick the needle in another lump ouch. So I just stop taking it because I had heard at the time there was going to be other treatments out there. This was several years ago and now I have had a very bad attack. Back with a new neurologist and New Hope

posted March 10, 2019

Related content

View all
Has Anyone Any Advice Regarding Tecfidera & Rebif??
A MyMSTeam Member asked a question 💭
Any Feedback On Kesimpta Injections?
A MyMSTeam Member asked a question 💭
Does Anyone Else Get Big, Itchy Splotches After Injecting Copaxone? Some Of Mine Are Still There After 10 Days.
A MyMSTeam Member asked a question 💭
Already a Member? Log in